# SDR 98ZZZX4444

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1388C
- Make and model: Piper PA-18A
- Aircraft serial: 182649
- Engine: Lyc O290D2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 1072903
- Condition: Corroded
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALUMINUM FUEL LINE CORRODED.  MANUFACTURER WRAPS FRICTION TAPE ON TUBING FORMING CORROSION TRAP.  SUBMITTER SUGGESTED REPLACEMENT WITH CORROSION PROOFED TUBING AND ELIMINATION OF FRICTION TAPE.
